# SDR ANCF20240419009

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N416AV
- Make and model: Airbus A320-214
- Aircraft serial: 4167
- Aircraft time: 32,969 hours, 30,924 cycles
- Engine: Cfmint CFM565B43
- Engine time: 30,716 hours, 29,309 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 1706903
- Part serial: AAB3004164
- Condition: Abnormal
- Location: Nr 1
- Part time: 10,456 hours, 8,753 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN ACCORDANCE WITH TSM TASK  24-20-00-810-900-A, STEP A, ELECTRIC CHECK WAS PERFORMED. IDG PIN A9 TO IDG CASE - NO SHORT CIRCUIT IDG PIN A9 TO A10 - 8.92 OHM IDG PIN A9 TO GCU C12 - 1,21 OHM IDG PIN A10 TO GCU C13 - 1,22 OHM GCU PIN C12, C13, AND C7, NO SHORT CIRCUIT WAS FOUND, ALSO WAS PERFORMED ISOLATION TEST, 550 MOHM (500V). IN ACCORDANCE WITH AMM TASK 24-22-34-000-001/400-001, THE GCU 1 WAS REPLACED, CFDS TEST SATISFACTORY.  IN ACCORDANCE WITH TSM TASK  24-20-00-810-900-A, IDLE CHECK WAS PERFORMED, NOT SATISFACTORY, GEN 1 FAULT ON ECAM AGAIN. NEXT STEP REPLACE IDG 4000XU ENG 1.  THE IDG #1 WAS REMOVED AND REPLACED IN ACCORDANCE WITH AMM 24-21-51-000-040-B/400-040-B. TEST WAS PERFORMED IN ACCORDANCE WITH AMM 24-21-00-720-041 SATISFACTORY.
